# SDR 96ZZZX3574

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421SM
- Make and model: Cessna 421B
- Aircraft serial: 42180889
- Propeller: Mcauly 3AF34C92
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D5897
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION THROUGHOUT HUB.  RECOMMEND ROUTINE MAINTENANCE.
